# SDR UPS07849974

- Difficulty date: June 12, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT UPPER TRAILING EDGE PANEL FROM OUTBOARD TO INBOARD SIDE Z-CHANNEL CRACKED.  REMOVED CRACKED Z-CHANNEL AT LEFT TRAILING EDGE PANEL FROM OUTBOARD TO INBOARD SIDE IAW SRM 51-1-21D.  FABRICATED AND INSTALLED REPAIR Z-CHANNEL IAW DWG 5707670, AND SRM 51-1-20D.
